It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Dianne on May 23, 2000 at 00:27:39:

I have been taking Atalat for over two months. A month ago I started having vision problems. I was seeing double and lights brothered me. Also very tired and head pains and feeling spaced out. Tremors on left side likely not related. Stopped taking it a week ago when I learned from Pharamist that it can cause vision problems. Neurologist and Opthomologist had no answer so far. Has anyone had this problem with Atalat and how long did it take to clear up once you stopped taking it. I would appreciate hearing from anyone who might offer me some insight.

Follow Ups

All times are GMT -7. The time now is 02:00 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!